All Journal Entries Journals
Previous | Next

My battle with a dead thyroid and extremely high tsh levels

Dec 31, 2009 - 2 comments
Tags:

Extremely high Thyroid Tsh

,

TSH levels over 400

,

Thyroid Levels through the roo

,

Side effects of a bad thyroid

,

Thyroid Meds don't work

,

TSH levels elevated

,

Thyroid numbness

,

thyroid problems

,

Thyroid Issues

,

thyroid medications

,

Thyroid Disorder

,

thyroi



December 31, 2009

My thyroid TSH level was at 433 (yes, Four hundred and thirty-three) last year...since then I've experienced what the doctor called "bottomed-out." This occurred when I first started taking two pills a day right off the bat. They wanted to bring my levels down quickly, but instead it almost took me out of commission.

The last several months have been ok...but lately (*the last three weeks*) I've been very tired, numbness in the hands, arms, legs, and feet, extreme fatigue, no menstral cycle, shortness of breath, unfunctionable throughout the day, dizzy spells, migranes, chest pains, inability to think clearly, and insomnia have  been my daily routine.

I'm not sure if this is stress related, but at times I feel like I'm going to pass out...The most recent levels the doctor took...I was around 83...this was a few months ago.

Should I have the doctor test for another issue? They said when I began the thyroid meds I'd feel great...well, for me...it was just the opposite. I have never felt so useless or weak in all my life than I have this past year...

Do you think I should wait it out or have them test for another issue?

Comments
Post a Comment
Avatar_m_tn
by Ciufittino, May 25, 2010
Go zero carb...it can only help.

Avatar_n_tn
by sheri367, Nov 21, 2011
my level was over 600 when first diagnosed.. My Dr. started me out on the lowest meds possible because he didnt want to shock my system..I took lowest dosage cut them in half for 2 weeks and worked up from there...my thyroid is dead.
Ive been on meds for 19 yrs and ive never had those kinds of symptoms..Id have him check for something else

Post a Comment